# SDR DHL9972740C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, VERT STAB HAS A T ANGLE CRACKED JUST AFT OF RT LWR ICE SHIELD.  REMOVED ANGLE AT VERT STAB JUST AFT RT LWR ICE SHIELD AS PER SRM 51-30-2, INSTALLED NEW T ANGLE AT VERT STA JUST AFT RT LWR ICE SHIELD PER SRM 51-30-2 USING 60-3783 8 LONG.  ALODINED AND PRIMED PER SRM 51-10-2  N/R 4375.
